Hausdorff dimension of harmonic measures in the plane

Peter W. Jones Yale University, New Haven, CT, USA Thomas H. Wolff Courant Institute, New York, NY, USA

TBD mathscidoc:1701.331712

Acta Mathematica, 161, (1), 131-144, 1986.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 214 downloads ] [ 0 comments ] [ Cited by 44 ]
@inproceedings{peter1986hausdorff,
  title={Hausdorff dimension of harmonic measures in the plane},
  author={Peter W. Jones, and Thomas H. Wolff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311184909421},
  booktitle={Acta Mathematica},
  volume={161},
  number={1},
  pages={131-144},
  year={1986},
}
Peter W. Jones, and Thomas H. Wolff. Hausdorff dimension of harmonic measures in the plane. 1986. Vol. 161. In Acta Mathematica. pp.131-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311184909421.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved